# SDR SIMA201809065004

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 33,341 hours, 29,148 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98103738
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL FO PFD FAILED AND NOTICED BURNING SMELL IN CKPT. PULLED PFD 2 CB AS SAFETY PRECAUTION. UPON FURTHER INSP FOUND PFD TO BE THE BURNING SMELL C/W M FUNCTION SWAPED PFD AN MFD APPLIED CB COLLAR TO MFD. REMOVED AND REPLACED FO MFD IAW AMM 34-22-01. SWAPPED BACK FO'S PFD UNIT TO FO'S MFD UNIT POSITION. OPS CHECK GOOD.
